# SDR 9623125530

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Engine: Pwa PW2037
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

AFTER PUSHBACK, THE NR 1 ENIGNE OIL FILTER MESSAGE WAS DISPLAYED.  AIRCRAFT RETURNED TO THE GATE AFTER ENGINE SHUTDOWN AND RESTART.  MESSAGE DID NOT REPEAT.  GROUND MAINTENANCE INSPECTED AND REPLACED THE ENGINE OIL FILTER.  NO CONTAMINATION WAS FOUND.
